# SDR DALA1106309857

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR46 HAS CORROSION ON OTBD EDGE.  REMOVED CORROSION .020 ORIG MAT, .007 REMOVED, .013 REMAINING FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R FLOOR PANEL NR46 IAW SRM 51-30-3.  CORRECTED.
